Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 55, Issue 3, 2019
Metadata
 

Spectral Properties of 2D Pauli Operators with Almost-Periodic Electromagnetic Fields
Jean-François Bony, Nicolás Espinoza and Georgi Raikov
pp. 453–487
Abstract | Full-Text PDF (621 KB) | Metadata

Period Map of Triple Coverings of P$^2$ and Mixed Hodge Structures
Keiji Matsumoto and Tomohide Terasoma
pp. 489–529
Abstract | Full-Text PDF (606 KB) | Metadata

Harmonic Hadamard Manifolds and Gauss Hypergeometric Differential Equations
Mitsuhiro Itoh and Hiroyasu Satoh
pp. 531–564
Abstract | Full-Text PDF (573 KB) | Metadata

Specht Modules for Quiver Hecke Algebras of Type $C$
Susumu Ariki, Euiyong Park and Liron Speyer
pp. 565–626
Abstract | Full-Text PDF (800 KB) | Metadata

Groups of Extended Affine Lie Type
Saeid Azam and Amir Farahmand Parsa
pp. 627–649
Abstract | Full-Text PDF (491 KB) | Metadata

Absolute Schauder Decompositions and Linearization of Holomorphic Mappings of Bounded Type
Geraldo Botelho, Vinícius V. Fávaro and Jorge Mujica
pp. 651–664
Abstract | Full-Text PDF (419 KB) | Metadata